I have just completed by first week of suboxone. I was wondering if some of the side effects I have been experiencing will start to go away. This includes lack of ability to concentrate and difficulty sleeping. Also nerve pain in hands/finger and outer thigh.
I had a 2 week adjustmement period and most i have read or heard of said something similar. Of course u r supposed to call the dr 4 any problem, but i found splitting the dose into 2 = parts and taking half n the morning and half in the afternoon helped alot. And as i tapered the dose down, side effects dramatically diminished or disappeared.
from what symptoms you are havin it sounds like your body is adjusting from 1pain killer to another.i went through it also.whatever you were taken is coming out of your system.nothing to stress over.just let it happen,and talk to your doctor about it.unless your buying off the streets.however you are we won't judge you for it.but just let just say you are making a life altering change get help wherever you can try. soboxone talk zone you can get lots of info just give it a try.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Aug 2009 • 4 answers
Posted 4 Mar 2010 • 3 answers
Posted 14 Oct 2010 • 2 answers
Posted 18 Sep 2011 • 2 answers
Suboxone - my boyfriend has been on the program for about three years. I notice little side effects?
Posted 15 Oct 2011 • 5 answers